Advertisement

Which medications can cause easy bruising?

Dr. Mehmet Oz, MD
Cardiology (Cardiovascular Disease)
Among the medications that can make you bruise more easily are blood-thinning medications like aspirin and Coumadin (warfarin). Watch Dr. Oz talk more about medications and bruising.


Continue Learning about Bruises

Why do bruises change color?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Bruises change color because your body is breaking down the pigment in blood trapped under the skin....
More Answers
Do blood thinners make people bruise more easily?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Medications that thin your blood like aspirin and or Coumadin (warfarin) can increase the risk of br...
More Answers
What are treatments for a bruise?
RealAgeRealAge
Most bruises can be cared for at home. Although painful and sometimes unsightly, they are genera...
More Answers
When should I call my doctor if I have contusions (bruises)?
RealAgeRealAge
Reasons to call a healthcare professional for a bruise: The bruise is accompanied by persistent pa...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.